American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 68 found      Go to page: 1 2 3

[1] Marco Boggi. On the procongruence completion of the Teichm\"uller modular group. Trans. Amer. Math. Soc. 366 (2014) 5185-5221.
Abstract, references, and article information   
View Article: PDF

[2] Simon Rubinstein-Salzedo. Period computations for covers of elliptic curves. Math. Comp. 83 (2014) 2455-2470.
Abstract, references, and article information   
View Article: PDF

[3] Pierre Dèbes and François Legrand. Specialization results in Galois theory. Trans. Amer. Math. Soc. 365 (2013) 5259-5275.
Abstract, references, and article information   
View Article: PDF

[4] Gianfranco Casnati. Curves of genus $g$ whose canonical model lies on a surface of degree $g+1$. Proc. Amer. Math. Soc. 141 (2013) 437-450.
Abstract, references, and article information   
View Article: PDF

[5] Mizuho Ishizaka and Hiro-o Tokunaga. On local trigonal fibrations. Proc. Amer. Math. Soc. 140 (2012) 3677-3686.
Abstract, references, and article information   
View Article: PDF

[6] Yoshihiko Shinomiya. Veech groups of flat structures on Riemann surfaces. Contemporary Mathematics 575 (2012) 343-362.
Book volume table of contents   
View Article: PDF

[7] K. Magaard, S. Shpectorov and G. Wang. Generating sets of affine groups of low genus. Contemporary Mathematics 572 (2012) 173-192.
Book volume table of contents   
View Article: PDF

[8] Izzet Coskun. Surfaces of low degree containing a canonical curve. Contemporary Mathematics 572 (2012) 57-70.
Book volume table of contents   
View Article: PDF

[9] G. Casnati. Canonical curves on surfaces of very low degree. Proc. Amer. Math. Soc. 140 (2012) 1185-1197. MR 2869104.
Abstract, references, and article information   
View Article: PDF

[10] Makoto Matsumoto. Difference between Galois representations in automorphism and outer-automorphism groups of a fundamental group. Proc. Amer. Math. Soc. 139 (2011) 1215-1220. MR 2748415.
Abstract, references, and article information   
View Article: PDF

[11] David Harbater and Katherine Stevenson. Embedding problems and open subgroups. Proc. Amer. Math. Soc. 139 (2011) 1141-1154. MR 2748409.
Abstract, references, and article information   
View Article: PDF

[12] Irene I. Bouw. Construction of covers in positive characteristic via degeneration. Proc. Amer. Math. Soc. 137 (2009) 3169-3176. MR 2515387.
Abstract, references, and article information   
View Article: PDF

[13] Jane Gilman and Linda Keen. Discreteness criteria and the hyperbolic geometry of palindromes. Conform. Geom. Dyn. 13 (2009) 76-90. MR 2476657.
Abstract, references, and article information   
View Article: PDF

[14] Enrique Artal Bartolo, José Ignacio Cogolludo and Hiro-o Tokunaga. Pencils and infinite dihedral covers of $\mathbb{P}^2$. Proc. Amer. Math. Soc. 136 (2008) 21-29. MR 2350384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Christian Pauly. A smooth counterexample to Nori's conjecture on the fundamental group scheme. Proc. Amer. Math. Soc. 135 (2007) 2707-2711. MR 2317943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert M. Guralnick and John Shareshian. Symmetric and alternating groups as monodromy groups of Riemann surfaces. I. Generic covers and covers with many branch points. Memoirs of the AMS 189 (2007) MR 2343794.
Book volume table of contents   

[17] Sander R. Dahmen. Counting integral Lamé equations by means of dessins d'enfants. Trans. Amer. Math. Soc. 359 (2007) 909-922. MR 2255201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Enrique Artal Bartolo, Jorge Carmona Ruber and José Ignacio Cogolludo Agustín. Effective invariants of braid monodromy. Trans. Amer. Math. Soc. 359 (2007) 165-183. MR 2247887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michela Artebani and Gian Pietro Pirola. Algebraic functions with even monodromy. Proc. Amer. Math. Soc. 133 (2005) 331-341. MR 2093052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Manish Kumar. Valuations and rank of ordered abelian groups. Proc. Amer. Math. Soc. 133 (2005) 343-348. MR 2093053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Edoardo Ballico, Changho Keem and Seungsuk Park. Double covering of curves. Proc. Amer. Math. Soc. 132 (2004) 3153-3158. MR 2073288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Stefan Wewers. Three point covers with bad reduction. J. Amer. Math. Soc. 16 (2003) 991-1032. MR 1992833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Walter D. Neumann and Paul Norbury. The Orevkov invariant of an affine plane curve. Trans. Amer. Math. Soc. 355 (2003) 519-538. MR 1932711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] José Ignacio Cogolludo-Agustín. Topological invariants of the complement to arrangements of rational plane curves. Memoirs of the AMS 159 (2002) MR 1921584.
Book volume table of contents   

[25] Shreeram S. Abhyankar and Nicholas F. J. Inglis. Galois groups of some vectorial polynomials. Trans. Amer. Math. Soc. 353 (2001) 2941-2969. MR 1828480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Shreeram S. Abhyankar. Resolution of singularities and modular Galois theory. Bull. Amer. Math. Soc. 38 (2001) 131-169. MR 1816069.
Abstract, references, and article information   
View Article: PDF

[27] Elena V. Black. Lifting wreath product extensions. Proc. Amer. Math. Soc. 129 (2001) 1283-1288. MR 1814179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Rainer H. Kaenders. The mixed Hodge structure on the fundamental group of a punctured Riemann surface. Proc. Amer. Math. Soc. 129 (2001) 1271-1281. MR 1712897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Shreeram S. Abhyankar. Galois embeddings for linear groups. Trans. Amer. Math. Soc. 352 (2000) 3881-3912. MR 1650057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Shreeram S. Abhyankar, Stephen D. Cohen and Michael E. Zieve. Bivariate factorizations connecting Dickson polynomials and Galois theory. Trans. Amer. Math. Soc. 352 (2000) 2871-2887. MR 1491853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 68 found      Go to page: 1 2 3